# SDR REXA04016

- Difficulty date: September 23, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAILED ON DEPARTURE AT ZERO FROM DTW.  SYSTEM RESET PER FIM, FLAPS PLACED UNDER WATCH FOR 72 HOURS PER AD 98-20-01.  (M)
